MathSciNet Relay Station
MathSciNet bibliographic data
MR1782270 60J35 (35P15 46N20 60G57 60K35 92D15)
Stannat, Wilhelm On the validity of the log-Sobolev inequality for symmetric Fleming-Viot operators. Ann. Probab. 28 (2000), no. 2, 667–684.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement